# SDR AUS20010822

- Difficulty date: August 2, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Boeing 737-3Q8
- Engine: Cfmint CFM563C
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 7824
- Condition: Separated
- Location: Mlg
- Part time: 3,019 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(AUS) LT MAIN LANDING GEAR OUTBOARD TIRE (NR 1) TREAD SEPARATED. SECONDARY DAMAGE CAUSED TO TRAILING EDGE FLAPS, WING TRAILING EDGE PANELS AND LT UNDERCARRIAGE DOOR WHICH WAS PARTIALLY MISSING. AIRCRAFT WAS OPERATED BY AIR VANUATU AND WAS REGISTEREDYJAV18.
